# SDR IPXA2025082834493

- Difficulty date: August 12, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CENTER BILLIAGE AREA INSULATION SATURATED WITH SKYDROLL.  CLEANED UNDER FWD CARGO BILLIAGE AREA FROM FR27 TO FR37 WITH 1/4 GAL IAW  AMM 12-21-12/201.TREATED FOR CORROSION 2 IAW SRM 51-23-20.  REPLACEED 50 FT OF INSULATION IAW AMM 25-50-21/401.
